# SDR FDEA202102170386

- Difficulty date: February 17, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5878105
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MAIN CABIN FLOOR PANEL 241DFF HAS DAMAGE TO SKIN REPAIRED FLOOR PANEL 241DFF PER B767 SRM 53-00-50-2R PARA 4.E
